Alert archive / Maine / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 69, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Aug 5, 2015, 4:35 PM EDT for Hancock County, Penobscot County, Washington County, Maine. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2015, 4:35 PM EDT (20:35 UTC)
- Expired
- Aug 5, 2015, 5:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hancock County, ME, Penobscot County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 137 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 4:35 PM EDT | TSTM WND DMG | Eddington, ME | SNAPPED POWER POLES ON ROUTE 9 IN EDDINGTON WITH TREES AND WIRES DOWN. |
| Aug 5, 4:38 PM EDT | HAIL 1 | 1 E Eddington, ME | QUARTER SIZE HAIL REPORTED BY EDDINGTON TOWN OFFICIAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1598 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
077
WUUS51 KCAR 052035
SVRCAR
MEC009-019-029-052115-
/O.NEW.KCAR.SV.W.0069.150805T2035Z-150805T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
435 PM EDT WED AUG 5 2015
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HANCOCK COUNTY IN SOUTHEASTERN MAINE...
SOUTH CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
WEST CENTRAL WASHINGTON COUNTY IN SOUTHEASTERN MAINE...
* UNTIL 515 PM EDT
* AT 433 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
OLD TOWN...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BANGOR...OLD TOWN...ORONO...BREWER...VEAZIE...DEDHAM...COLUMBIA
FALLS...COLUMBIA...GRAND LAKE STREAM...DEBLOIS...INDIAN ISLAND...
CENTERVILLE...GLENBURN...ORRINGTON...HOLDEN...MILFORD...
EDDINGTON...HUDSON...BRADLEY AND CLIFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4474 6876 4498 6882 4519 6775 4471 6767
TIME...MOT...LOC 2033Z 262DEG 52KT 4489 6842
HAIL...1.00IN
WIND...60MPH
$$
MIGNONE2 follow-up statements
627
WWUS51 KCAR 052053
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
453 PM EDT WED AUG 5 2015
MEC009-019-029-052115-
/O.CON.KCAR.SV.W.0069.000000T0000Z-150805T2115Z/
HANCOCK ME-PENOBSCOT ME-WASHINGTON ME-
453 PM EDT WED AUG 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN HANCOCK...SOUTH CENTRAL PENOBSCOT AND WEST CENTRAL
WASHINGTON COUNTIES...
AT 452 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES EAST OF
OLD TOWN.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BANGOR...OLD TOWN...ORONO...BREWER...VEAZIE...DEDHAM...COLUMBIA
FALLS...COLUMBIA...GRAND LAKE STREAM...DEBLOIS...INDIAN ISLAND...
CENTERVILLE...GLENBURN...ORRINGTON...HOLDEN...MILFORD...EDDINGTON...
HUDSON...BRADLEY AND CLIFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4474 6876 4498 6882 4519 6775 4471 6767
TIME...MOT...LOC 2052Z 262DEG 52KT 4487 6838
HAIL...1.00IN
WIND...60MPH
$$
MIGNONE530
WWUS51 KCAR 052112
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
512 PM EDT WED AUG 5 2015
MEC009-019-029-052121-
/O.EXP.KCAR.SV.W.0069.000000T0000Z-150805T2115Z/
HANCOCK ME-PENOBSCOT ME-WASHINGTON ME-
512 PM EDT WED AUG 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK...SOUTH
CENTRAL PENOBSCOT AND WEST CENTRAL WASHINGTON COUNTIES WILL EXPIRE AT
515 PM EDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4474 6876 4498 6882 4519 6775 4471 6767
TIME...MOT...LOC 2106Z 262DEG 52KT 4487 6838
$$
MIGNONEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:22 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Aug 5, 2:22 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 222 PM EDT WED AUG 5 2015 .SYNOPSIS... A COLD FRONT WILL PUSH SOUTH OF THE AREA TONIGHT. WEAK HIGH PRESSURE WILL BUILD OVER THE REGION THURSDAY INTO FRIDAY AS UPPER LEVEL LOW PRESSURE REMAINS TO OUR NORTH. && .NEAR TERM /THROUGH THURSDAY/... ANY LINGERING THUNDERSHOWERS WILL DISSIPATE EARLY THIS EVENING. NORTHERN AREAS WILL THEN REMAIN PARTLY TO MOSTLY CLOUDY OVERNIGHT AS DOWNEAST BECOMES MOSTLY CLEAR. A WEAK SECONDARY SHORTWAVE MOVING ACROSS THE NORTH BENEATH THE UPPER TROUGH MAY BRING SOME SPOTTY SHOWERS LATE TONIGHT INTO EARLY THURSDAY OVER THE NORTH. OTHERWISE, THURSDAY WILL BE MOSTLY CLOUDY OVER NORTHERN AREAS AND SUNNY TO PARTLY CLOUDY DOWNEAST. THURSDAY WILL BE COOL WITH THE AIR MORE STABLE THAN RECENT DAYS AS THE UPPER TROUGH TO OUR NORTH WEAKENS A BIT. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... THE MODELS ARE IN GOOD AGREEMENT OVER EARLY IN THE SHORT TERM PERIOD. A LOW OVR NRN QUEBEC WILL MOVE EAST. AN UPPER LEVEL LOW WILL REMAIN OVR QUEBEC THROUGH THE PERIOD. IT WILL SLOWLY FILL THROUGH THE PERIOD AS IT WILL REMAIN QUASI-STATIONARY WEST/NW OF QUEBEC CITY. A WEAK RIDGE OF HIGHER PRESSURE WILL BE BUILT INTO SRN MAINE. A LOW PRESSURE SYSTEM OVR SC...WILL MOVE OFF THE COAST FRI MRNG. THIS LOW WILL DEEPEN AS IT MOVES NORTH ALONG THE GULF STREAM. THE GFS/NAM/ECMWF SHOWS BY THE END OF THE PERIOD THE LOW WILL BE OVR THE SERN PORTIONS OF THE GULF OF MAINE...WRAPPING PCPN INTO THE NEW BRUNSWICK COAST. ALL THREE ARE SIMILAR WITH MINOR DIFFERENCES IN POSITION OF THE LOW. THE ECMWF MOVES THE LOW TO THE SOUTH OF CAPE COD WELL SOUTH OF THE GULF OF MAINE. THE GEM IS THE MOST PROGRESSIVE WITH THE MOVEMENT OF THE LOW...AND BY THE END OF THE PERIOD MOVES IT INTO CENTRAL NOVA SCOTIA. LOADED A BLEND OF GFS/NAM/ECMWF/GEM FOR T/DP/WND/SKY/POP. ADDED 15 PERCENT TO WNDS FOR GUSTS OVER LAND 25 PERCENT FOR GUSTS OVER THE COASTAL WATERS. LOADED HPC GUIDANCE FOR FIRST 2 PERIODS. BLENDED GFS/ECMWF FOR FINAL 6 PERIOD TO BETTER CAPTURE SHOWERS ACROSS NRN MAINE FRIDAY AFTERNOON.&& .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE EVER PERSISTENT UPPER TROUGH WILL CONTROL NORTHERN NEW ENGLAND WEATHER INTO THE MIDDLE OF NEXT WEEK. THE GFS AND ECMWF DIFFERE ON THE STRENGTH AND POSITION OF COASTAL LOW PRESSURE SYSTEMS DEVELOPING ALONG FRONTAL BOUNDARIES. THE ECMWF IS SLOWER AND MUCH STRONGER WITH THESE LOWS SUNDAY/SUNDAY NIGHT AND AGAIN ON TUESDAY NIGHT/WEDNESDAY. THE MODEL BLEND BRINGS A CHANCE OF RAIN DURING THESE TIME PERIODS. THE WORD IS UNSETTLED WITH TEMPERATURES SLIGHTLY BELOW TO NEAR NORMAL FOR MID AUGUST. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... NEAR TERM: MAINLY VFR CONDITIONS ARE EXPECTED ACROSS THE REGION TONIGHT AND THURSDAY. SHORT TERM: GENERALLY MVFR CONDITIONS ACROSS NRN MAINE WILL PERSIST THROUGH THE PERIOD WITH SCT SHWRS...WITH ISOL TSTMS FRI AFTERNOON ACROSS. VFR CNTRL AND SRN MAINE FRI...WITH ISOL SHWRS CNTRL ME. MVFR CONDITIONS WILL CONTINUE ACROSS NRN ME...AND SPREAD TO CNTRL ME SAT...WITH SHWRS AND ISOL TSTMS. VFR CONDITIONS SRN ME...DECREASING CIGS SAT AS A LOW MOVES NORTH WELL OFF SHORE. PCPN AND LOW CLOUDS SHOULD REMAIN SOUTH OF ME COAST. && .MARINE... NEAR TERM: WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA TONIGHT AND THURSDAY. SHORT TERM: WINDS AND SEAS BELOW SCA CRITERIA THROUGH THE PERIOD...SEAS WILL BE BUILDING LATE IN THE PERIOD...WILL REMAIN BELOW 5 FT. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...BLOOMER SHORT TERM...NORTON LONG TERM...OKULSKI AVIATION...BLOOMER/NORTON MARINE...BLOOMER/NORTON
Hazardous weather outlook, Aug 5, 2:56 AM EDT, 13 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 256 AM EDT WED AUG 5 2015 MEZ001>006-010-011-015>017-029>032-060700- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 256 AM EDT WED AUG 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION LATER THIS MORNING THROUGH THE AFTERNOON. SMALL HAIL WILL BE POSSIBLE WITH THE SHOWERS AND THUNDERSTORMS, WITH THE STRONGER ACTIVITY POSSIBLY PRODUCING MARGINALLY SEVERE HAIL AROUND 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-060700- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 256 AM EDT WED AUG 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 5, 11:41 AM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1141 AM EDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 1 NE KATAHDIN IRON WORK 45.45N 69.17W
08/04/2015 PISCATAQUIS ME PARK/FOREST SRVC
MULTIPLE TREES DOWN ON KATADIN IRON WORKS ROAD.
&&
DDUMONTLocal storm report, Aug 5, 11:43 AM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
1143 AM EDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL MARS HILL 46.52N 67.87W
08/04/2015 M1.00 INCH AROOSTOOK ME PUBLIC
REPORT FROM SOCIAL MEDIA, TIME ESTIMATED BY RADAR.
0250 PM HAIL 3 SSE SHIN POND 46.06N 68.53W
08/04/2015 E1.00 INCH PENOBSCOT ME TRAINED SPOTTER
0322 PM HAIL 4 NW SMYRNA MILLS 46.16N 68.23W
08/04/2015 E1.75 INCH AROOSTOOK ME PUBLIC
GOLF BALL-SIZED HAIL REPORT FROM SOCIAL MEDIA.
0323 PM HAIL DYER BROOK 46.08N 68.18W
08/04/2015 E1.25 INCH AROOSTOOK ME PUBLIC
PICTURE POSTED TO SOCIAL MEDIA. ALSO REPORT OF A TREE
DOWN. TIME ESTIMATED BY RADAR
0325 PM HAIL SMYRNA MILLS 46.13N 68.16W
08/04/2015 E1.00 INCH AROOSTOOK ME PUBLIC
PICTURE POSTED TO SOCIAL MEDIA, TIME ESTIMATED FROM RADAR
0335 PM TSTM WND DMG 1 NE KATAHDIN IRON WORK 45.45N 69.17W
08/04/2015 PISCATAQUIS ME PARK/FOREST SRVC
MULTIPLE TREES DOWN ON KATADIN IRON WORKS ROAD.
0350 PM HAIL 8 NW HOULTON 46.21N 67.96W
08/04/2015 M1.00 INCH AROOSTOOK ME TRAINED SPOTTER
0350 PM HAIL 4 WSW LITTLETON 46.20N 67.92W
08/04/2015 M1.75 INCH AROOSTOOK ME PUBLIC
PICTURE POSTED ON SOCIAL MEDIA, TIME ESTIMATED FROM RADAR
0355 PM HAIL LITTLETON 46.23N 67.84W
08/04/2015 M1.25 INCH AROOSTOOK ME PUBLIC
PICTURE POSTED TO SOCIAL MEDIA
0355 PM HAIL 2 W LITTLETON 46.23N 67.88W
08/04/2015 E1.00 INCH AROOSTOOK ME PUBLIC
PICTURE POSTED TO SOCIAL MEDIA, TIME ESTIMATED FROM RADAR
0430 PM TSTM WND DMG EAST MILLINOCKET 45.63N 68.57W
08/04/2015 PENOBSCOT ME LAW ENFORCEMENT
TREE DOWN, TIME ESTIMATE FROM RADAR.
0430 PM TSTM WND DMG CHESTER 45.41N 68.50W
08/04/2015 PENOBSCOT ME FIRE DEPT/RESCUE
TREE DOWN IN TOWN, TIME ESTIMATE FROM RADAR
0445 PM TSTM WND DMG 4 WNW WINN 45.52N 68.45W
08/04/2015 PENOBSCOT ME FIRE DEPT/RESCUE
TREE REPORTED DOWN ON ROUTE 161 IN WOODVILLE
0455 PM HAIL 6 SSE NEWPORT 44.76N 69.23W
08/04/2015 M1.00 INCH PENOBSCOT ME TRAINED SPOTTER
QUARTER-SIZE HAIL
0530 PM TSTM WND DMG MACWAHOC 45.63N 68.26W
08/04/2015 AROOSTOOK ME TRAINED SPOTTER
TWO TREES DOWN
&&
DDUMONTLocal storm report, Aug 5, 3:18 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
318 PM EDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 5 SSW BAXTER ST PARK 45.96N 69.06W
08/04/2015 E1.00 INCH PISCATAQUIS ME PARK/FOREST SRVC
BAXTER STATE PARK RANGERS REPORTED QUARTER SIZE HAIL THAT
COVERED THE GROUND AT LEDGE FALLS.
&&
DDUMONTLocal storm report, Aug 5, 3:19 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
319 PM EDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 5 SSW BAXTER ST PARK 45.96N 69.06W
08/04/2015 E1.00 INCH PISCATAQUIS ME PARK/FOREST SRVC
BAXTER STATE PARK RANGERS REPORTED QUARTER SIZE HAIL THAT
COVERED THE GROUND AT LEDGE FALLS.
0245 PM HAIL MARS HILL 46.52N 67.87W
08/04/2015 M1.00 INCH AROOSTOOK ME PUBLIC
REPORT FROM SOCIAL MEDIA, TIME ESTIMATED BY RADAR.
0250 PM HAIL 3 SSE SHIN POND 46.06N 68.53W
08/04/2015 E1.00 INCH PENOBSCOT ME TRAINED SPOTTER
0322 PM HAIL 4 NW SMYRNA MILLS 46.16N 68.23W
08/04/2015 E1.75 INCH AROOSTOOK ME PUBLIC
GOLF BALL-SIZED HAIL REPORT FROM SOCIAL MEDIA.
0323 PM HAIL DYER BROOK 46.08N 68.18W
08/04/2015 E1.25 INCH AROOSTOOK ME PUBLIC
PICTURE POSTED TO SOCIAL MEDIA. ALSO REPORT OF A TREE
DOWN. TIME ESTIMATED BY RADAR
0325 PM HAIL SMYRNA MILLS 46.13N 68.16W
08/04/2015 E1.00 INCH AROOSTOOK ME PUBLIC
PICTURE POSTED TO SOCIAL MEDIA, TIME ESTIMATED FROM RADAR
0335 PM TSTM WND DMG 1 NE KATAHDIN IRON WORK 45.45N 69.17W
08/04/2015 PISCATAQUIS ME PARK/FOREST SRVC
MULTIPLE TREES DOWN ON KATADIN IRON WORKS ROAD.
0350 PM HAIL 4 WSW LITTLETON 46.20N 67.92W
08/04/2015 M1.75 INCH AROOSTOOK ME PUBLIC
PICTURE POSTED ON SOCIAL MEDIA, TIME ESTIMATED FROM RADAR
0350 PM HAIL 8 NW HOULTON 46.21N 67.96W
08/04/2015 M1.00 INCH AROOSTOOK ME TRAINED SPOTTER
0355 PM HAIL LITTLETON 46.23N 67.84W
08/04/2015 M1.25 INCH AROOSTOOK ME PUBLIC
PICTURE POSTED TO SOCIAL MEDIA
0355 PM HAIL 2 W LITTLETON 46.23N 67.88W
08/04/2015 E1.00 INCH AROOSTOOK ME PUBLIC
PICTURE POSTED TO SOCIAL MEDIA, TIME ESTIMATED FROM RADAR
0430 PM TSTM WND DMG CHESTER 45.41N 68.50W
08/04/2015 PENOBSCOT ME FIRE DEPT/RESCUE
TREE DOWN IN TOWN, TIME ESTIMATE FROM RADAR
0430 PM TSTM WND DMG EAST MILLINOCKET 45.63N 68.57W
08/04/2015 PENOBSCOT ME LAW ENFORCEMENT
TREE DOWN, TIME ESTIMATE FROM RADAR.
0445 PM TSTM WND DMG 4 WNW WINN 45.52N 68.45W
08/04/2015 PENOBSCOT ME FIRE DEPT/RESCUE
TREE REPORTED DOWN ON ROUTE 161 IN WOODVILLE
0455 PM HAIL 6 SSE NEWPORT 44.76N 69.23W
08/04/2015 M1.00 INCH PENOBSCOT ME TRAINED SPOTTER
QUARTER-SIZE HAIL
0530 PM TSTM WND DMG MACWAHOC 45.63N 68.26W
08/04/2015 AROOSTOOK ME TRAINED SPOTTER
TWO TREES DOWN
&&
DDUMONTThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 5:01 PM EDT | Severe Thunderstorm Warning | CAR | Hancock, Washington | 44 min |
| Aug 5, 6:13 PM EDT | Severe Thunderstorm Warning | CAR | Hancock, Washington | 32 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.